N-compactness and shape



Downloads per month over past year

Morón, Manuel A. (1991) N-compactness and shape. Proceedings of the American Mathematical Society, 113 (2). pp. 545-550. ISSN 0002-9939

[thumbnail of 32.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.jstor.org/stable/2048541


In this paper we prove that two N-compact spaces are homeomorphic if and only if they have the same shape. We also obtain a result concerning shape domination, and finally we give an answer to the problem of components in shape theory.

Item Type:Article
Uncontrolled Keywords:N-compactness; shape
Subjects:Sciences > Mathematics > Topology
ID Code:15677
Deposited On:19 Jun 2012 09:13
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page